Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 76329, 6 pages
http://dx.doi.org/10.1155/2007/76329
Research Article

On Further Analogs of Hilbert's Inequality

1Institute of Logic and Cognition, Department of Mathematics, Sun Yat-Sen University, Guangzhou 510275, China
2Department of Mathematics, Sun Yat-Sen University, Guangzhou 510275, China
3Department of Mathematics, Guangdong Education College, Guangzhou 510303, China

Received 8 May 2007; Accepted 23 August 2007

Academic Editor: Laszlo Toth

Copyright © 2007 Yongjin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By introducing the function |lnxlny|/(x+y+|xy|), we establish new inequalities similar to Hilbert's type inequality for integrals. As applications, we give its equivalent form as well.